Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16017
Title: Some properties of prequasiinvex functions
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Invex set, Prequasiinvex function
Semistrictly Prequasiinvex function
Issue Date: 2003
Publisher: Indian Nat Sci Acad
Source: Indian journal of pure and applied mathematics, 2003, v. 34, no. 12, p. 1689-1696 How to cite?
Journal: Indian Journal of Pure and Applied Mathematics 
Abstract: Consider the class of prequasiinvex functions. In this paper, some characterizations of prequasiinvex function are provided. Under prequasiinvexity conditions, determination of the satisfaction of semistrictly prequasiinvexity for a function can be achieved via an intermediate-point semistrictly prequasiinvexity check.
URI: http://hdl.handle.net/10397/16017
ISSN: 0019-5588
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

36
Last Week
3
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.